# SDR TSAA0353150

- Difficulty date: May 22, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DISCOVERED ON LEFT CREASE BEAM BETWEEN BS 307 AND 310.  REMOVED AND REPLACED SECTION BETWEEN BS 307 AND BS 310.  ALODINE, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 51-30-2 AND 51-40-3. (M)
